02-13-2004, 06:56 PM #1
upped my dosage and less side effects?????
dont get me wrong im not complaining. im running the same cycle but i added dbol . qv test and eq is what i ran and running currently. i upped my dosage from the previous cycle but i am experienceing less side effects this time around. no hair falling out, less acne, the boys didnt shrink as much. i know the gear is real cause im making great gains. any input... does the body get used to running the hormones...this ever happen to anyone else?
Last edited by hercules88; 02-13-2004 at 07:40 PM.
02-13-2004, 07:23 PM #2
hmmmm............ I dont but heres a bump
02-14-2004, 05:49 AM #3
I here some bro's here needed to upt the dosage exemple ( 500 mg of test gave them very little gains and they are now on 1000 + mg of test to get good results). Could you post your cycle exp. and your dosage.
02-14-2004, 11:33 AM #4
# 1 decca 200 mg for 8 weeks. (we are all newbies at one point, but got grat results with no decca dick.)
#2 qv teste /eq 500/400 mg 13 weeks
#3 same gear added dbol 4 weeks at 40 mg test 650 mg eq 500 mg week running for 16 weeks.
thats the history. ithe only other thing i run is the a-dex and im using the same adex as before. so whats going on???
02-14-2004, 01:38 PM #5
someone has to have a reason... where is johnny b or billy. cmon guys help me out.
02-14-2004, 01:43 PM #6
Your body does adapt to anabolic steroids . As far as less sides that could be for any reason including your past cycle experience. things to think about, was your gear made by a different company before or is it a different batch, are you training harder and better this time so your body proccesses the hormones differently.
If you are getting great gains and less sides be happy with it.
02-14-2004, 03:02 PM #7
im totally happy with it, i would just like to shed some light on the subject. i have never heard of this before and was wondering why it is happening and what would happen if i upped the dosage on the next one.
02-14-2004, 03:07 PM #8
What were your sides the other times around. I'm curious because when I forst started I thought I was gettiong gyno and ish like that but I was paranoid. So in a way I upped my dosages and got less sides.
02-14-2004, 04:04 PM #9
i am experiencing less acne no hair falling out, where last time it was very noticeable, and my balls didnt shrink nearly as much. im doing things the same on both cycles, diet training, ant e's. i no about gyno and what to look for, that was never a problem for me.
02-15-2004, 12:01 AM #10
I'm kinda in the same situation -I'm in the middle of my second cycle and I keep upping the Prop dose and getting no sides at all. I'm up to 100mg/day now. My only side is increased resting pulse -even my BP is unchanged.
My previous cycle was Test/EQ and I got zits and higher BP from it. I am getting nad shinkage this time too but it's not quite as bad as last. I've been told it's not really that I'm "used" to test it's just that I'm already pretty big (240lbs, 17%bf) and I just need more to have any effect.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)